# SDR NSVA2009069

- Difficulty date: December 2, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N188WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4188
- Aircraft time: 4,004 hours, 3,981 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SDR REQUIRED FOR MAJOR REPAIR DUE TO THE PERMANENT REPAIR FOR DENT DAMAGE TO THE LOWER EDGE OF THE FWD BAGGAGE DOOR IAW TD 400-52-09-11.
